Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 6, Issue 1, May 2013 pp 18-21

Research Article

Comparative Study of Multi-objective Transportation Problems with and without Budgetary Constraints


Fegade M. R.1, Jadhav V.A.2, Doke D. M.3, Irpenwar B. M.4

{1Research Scholar, 2Head} Dept. of Statistics, Comp. Sci. and IT, N.E.S. Science College, Nanded, Maharashtra, INDIA.

3Head, Department of Mathematics and Statistics, M. L. Dahanukar College, Vile Parle (East), Mumbai, Maharashtra, INDIA.

4Head, Department of Statistics, Vivekanand College, Kolhapur, Maharashtra, INDIA.

Academic Editor:  Dr. Dase R.K.


 In this paper, we consider the situations when transportation problems with and without budgetary constraints where demand and budget are imprecise. We have proposed interval-point method for finding an optimal solution for transportation problems. We compared this method with zero suffix method. For better understanding, the solution procedure is illustrated with a numerical example.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details